MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETERS

BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETERS
Model Number CRUO14SA
Medical Device Problem Codes Failure to Advance (2524); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cruo14sa recanalization catheters allegedly experienced detachment and failure to advance.This information was received from one source.This malfunction involved a patient with no consequences.Age, weight, and gender of the patient was not provided.
 
Additional Manufacturer Narrative
H 10: for the reported event, lot number was provided, and lot history review was performed.The sample was returned for evaluation.Investigation of the returned device confirmed tip detachment however, remains inconclusive for advancement failure.The definite root cause could not be determined based on the available information.The device is labeled for single use.
 
Event or Problem Description

Brand Name
CROSSER CTO RECANALIZATION CATHETERS
Common Device Name
RECANALIZATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10284919
Report Number2020394-2020-04505
Device Sequence Number16797830
Product Code PDU
UDI-Device Identifier10801741125598
UDI-Public(01)10801741125598
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCRUO14SA
Device Catalogue NumberCRUO14SA
Device Lot NumberGFDV2746
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date10/13/2020
Patient Sequence Number1